# SDR SWAA2013062017442

- Difficulty date: June 19, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 56,190 hours, 45,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101073
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OVERWING EMERGENCY EXIT SIGN LOOSE.  SECURED SIGN IAW MM.
